# SDR ASOA20130302279T

- Difficulty date: March 2, 2013
- Submitted: March 3, 2013
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 31,113 hours, 23,338 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: EJ53200001001XJT
- Condition: Corroded
- Location: Center Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT IS IN FOR A C-CHECK WHEN CORROSION WAS FOUND IN THE CROSS-MEMBER AT FRAME 20.  MX REMOVED THE CORROSION AND INSTALLED A NEW PART AT FRAME 20 SRM 51-40-02 AND 51-40-03.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
